MAUDE Adverse Event Report: ETHICON INC. MCRYL+ VIO 27IN 3-0 S/A SH; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL+ VIO 27IN 3-0 S/A SH; SUTURE, ABSORBABLE, SYNTHETIC
Model Number MCP316H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that the patient underwent a gastric bypass procedure on (b)(6) 2019 and suture was used.The suture leaves its union when passing through the trocar.There were no adverse patient consequences reported.
 
Additional Manufacturer Narrative
Date sent to the fda: 02/07/2020.Additional information: a manufacturing record evaluation was performed for the finished device pe5550 batch number, and no non-conformances were identified.

Brand Name
MCRYL+ VIO 27IN 3-0 S/A SH
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9482089
Report Number2210968-2019-90999
Device Sequence Number2695178
Product Code GAM
UDI-Device Identifier10705031046368
UDI-Public10705031046368
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K050845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model NumberMCP316H
Device Catalogue NumberMCP316H
Device Lot NumberPE5550
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/26/2019
Supplement Date Received by Manufacturer01/16/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date02/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1